# SDR GUUA93532070510A

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 29,140 hours, 35,584 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 722
- Condition: Intermittent
- Location: Cockpit
- Part time: 2,178 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9292 CLE/DUJ DURING DESCENT LANDING GEAR HANDLE ILLUMINATES INTERMITTENTLY WITH POWER AT IDLE WARNING HORN AND NO GEAR UNSAFE LIGHT.  REPLACED LANDING GEAR CONTROL HANDLE OPERATIONAL CHECK GOOD.
